Alert archive / Indiana / Gale Warnings in 2020
Gale Warning 28, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 28, 2020, 3:22 PM EST. It took effect at Nov 30, 2020, 1:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2020, 3:22 PM EST (20:22 UTC)
- In effect from
- Nov 30, 2020, 1:00 AM EST
- Expired
- Dec 1, 2020, 1:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
679 WHUS73 KIWX 282022 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 322 PM EST Sat Nov 28 2020 LMZ043-290430- /O.EXT.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/ /O.UPG.KIWX.GL.A.0017.201130T0600Z-201201T0600Z/ /O.NEW.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ New Buffalo MI to St Joseph MI- 322 PM EST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 30 knots with 40 knot gales and waves 12 to 18 feet expected. For the Small Craft Advisory, southwest winds 15 to 20 knots with gusts up to 25 knots. Waves 3 to 5 feet. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST Tuesday. For the Small Craft Advisory, until 5 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ046-290430- /O.EXB.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/ /O.UPG.KIWX.GL.A.0017.201130T0600Z-201201T0600Z/ /O.NEW.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ Michigan City IN to New Buffalo MI- 322 PM EST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 30 knot with 40 knot gales and waves 12 to 18 feet expected. For the Small Craft Advisory, southwest winds 15 to 20 knots with gusts up to 25 knots. Waves 2 to 4 feet. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST Tuesday. For the Small Craft Advisory, until 5 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
10 follow-up statements
120 WHUS73 KIWX 290326 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1026 PM EST Sat Nov 28 2020 LMZ043-046-291130- /O.CON.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/ /O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1026 PM EST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 30 knots with 35 to 40 knot gales and waves 12 to 18 feet expected. For the Small Craft Advisory, southwest winds 15 to 20 knots with gusts up to 25 knots through late tonight. Waves 2 to 5 feet. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST Tuesday. For the Small Craft Advisory, until 5 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
800 WHUS73 KIWX 291002 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 502 AM EST Sun Nov 29 2020 LMZ043-046-291815- /O.EXP.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/ /O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 502 AM EST Sun Nov 29 2020 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and waves 12 to 18 ft expected. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...1 AM Monday to 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
082 WHUS73 KIWX 291605 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1105 AM EST Sun Nov 29 2020 LMZ043-046-300015- /O.NEW.KIWX.SC.Y.0088.201130T0000Z-201130T0600Z/ /O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1105 AM EST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and waves 14 to 18 ft occasionally 22 feet expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to New Buffalo MI. * WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST Tuesday. For the Small Craft Advisory, from 7 PM this evening to 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
787 WHUS73 KIWX 292025 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 325 PM EST Sun Nov 29 2020 LMZ043-046-300430- /O.CON.KIWX.SC.Y.0088.201130T0000Z-201130T0600Z/ /O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 325 PM EST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and waves 14 to 18 ft occasionally 22 feet expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and waves 6 to 9 ft expected. * WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to New Buffalo MI. * WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST Tuesday. For the Small Craft Advisory, from 7 PM this evening to 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
989 WHUS73 KIWX 300301 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1001 PM EST Sun Nov 29 2020 LMZ043-046-301115- /O.CON.KIWX.SC.Y.0088.000000T0000Z-201130T0600Z/ /O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1001 PM EST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...For the Gale Warning, north wind to 30 kt with gusts up to 40 kt. Waves 12 to 16 ft occasionally 20 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt waves 6 to 9 ft expected. * WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to New Buffalo MI. * WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST Tuesday. For the Small Craft Advisory, from 7 PM this evening to 1 AM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
775 WHUS73 KIWX 300926 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 426 AM EST Mon Nov 30 2020 LMZ043-046-301730- /O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 426 AM EST Mon Nov 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and waves 14 to 18 ft. * WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
678 WHUS73 KIWX 301603 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1103 AM EST Mon Nov 30 2020 LMZ043-046-010015- /O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1103 AM EST Mon Nov 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and waves 14 to 18 ft. * WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
967 WHUS73 KIWX 302052 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 352 PM EST Mon Nov 30 2020 LMZ043-046-010500- /O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 352 PM EST Mon Nov 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WHAT...North winds becoming northwest 25 to 30 kt with gusts up to 40 kt and waves 14 to 18 ft. * WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to New Buffalo MI. * WHEN...Until 1 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
187 WHUS73 KIWX 010328 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1028 PM EST Mon Nov 30 2020 LMZ043-011130- /O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ /O.NEW.KIWX.SC.Y.0089.201201T0600Z-201202T1800Z/ New Buffalo MI to St Joseph MI- 1028 PM EST Mon Nov 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...Northwest wind to 30 knots tonight into Tuesday. A few gale force gusts to 35 knots through midnight tonight. Northwest wind 15 to 25 knots Tuesday night diminishing to 10 to 15 knots Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet, then diminishing to 3 to 6 feet Wednesday morning. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the Small Craft Advisory, until 1 PM EST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ046-011130- /O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ /O.NEW.KIWX.SC.Y.0089.201201T0600Z-201202T1500Z/ Michigan City IN to New Buffalo MI- 1028 PM EST Mon Nov 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...Northwest wind to 30 knots tonight into Tuesday. A few gale force gusts to 35 knots through midnight tonight. Northwest wind 15 to 25 knots Tuesday night diminishing to 5 to 15 knots Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet, then diminishing to 2 to 4 feet by late Wednesday morning. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the Small Craft Advisory, until 10 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
435 WHUS73 KIWX 010603 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 103 AM EST Tue Dec 1 2020 LMZ043-011415- /O.EXP.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ /O.CON.KIWX.SC.Y.0089.000000T0000Z-201202T1800Z/ New Buffalo MI to St Joseph MI- 103 AM EST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest wind to 30 knots tonight into Tuesday. Northwest wind 15 to 25 knots Tuesday night diminishing to 10 to 15 knots Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet, then diminishing to 3 to 6 feet Wednesday morning. * WHERE...New Buffalo MI to St Joseph MI. * WHEN...until 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ046-011415- /O.EXP.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/ /O.CON.KIWX.SC.Y.0089.000000T0000Z-201202T1500Z/ Michigan City IN to New Buffalo MI- 103 AM EST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest wind to 30 knots tonight into Tuesday. Northwest wind 15 to 25 knots Tuesday night diminishing to 5 to 15 knots Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet, then diminishing to 2 to 4 feet by late Wednesday morning. * WHERE...Michigan City IN to New Buffalo MI. * WHEN...until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 28, 11:59 AM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Nov 28, 11:59 AM EST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1159 AM EST Sat Nov 28 2020
.SYNOPSIS...
Issued at 347 AM EST Sat Nov 28 2020
Pleasant weather is ahead this weekend with highs from 45 to
around 50. Skies will be sunny today before clouds increase
Sunday ahead of a strong low pressure area. Skies will become
cloudy Sunday night with a rain and snow mix changing to all snow
early Monday. Accumulating snow is likely mainly Monday through
Tuesday with heavier system snow possible and lake effect snow
likely. Much colder weather will follow through mid week with
highs mostly in the 30s.
&&
.SHORT TERM...(Today and Tonight)
Issued at 347 AM EST Sat Nov 28 2020
A ridge of high pressure was helping skies to clear overnight.
Fog has been trying to develop all night, but there was just
enough low level mixing of upstream drier air to avert fog
development. Some pockets of brief fog or possibly locally dense
fog are still possible by daybreak, mainly east of I69, but any
fog will mix out quickly and render sunny skies. Otherwise, dry
and reasonably pleasant conditions will prevail though Sunday with
highs from 45 to around 50.
&&
.LONG TERM...(Sunday through Friday)
Issued at 347 AM EST Sat Nov 28 2020
Wintry weather is ahead for early next week with the potential
remaining for a winter storm. At this time, precipitation is
expected to develop Sunday night ahead of a strong upper level
system and associated surface low pressure area. A very strong
reflection of this system was apparent over central New Mexico
early this morning. At this time, the system was cut off from the
northern stream, but will drift east later today and phase with
the northern stream by late Sunday. While most models support a
surface low track from West Virginia to west PA, upstream
interactions/fujiwhara may allow a more west track bringing the
deformation zone and associated snowfall farther west into
northern Indiana. Have continued to increase snow chances and
amounts over northwest Ohio where accumulating snow can be
expected. Thermal profiles indicate the precipitation will be all
snow by early Monday and will stay all snow for the duration of
the event. Continued with high confidence of lake effect snow
developing and persisting for some time with a favorable long-axis
lake fetch with delta T values generally 15C to 18C. Have raised
snow amounts over Laporte and Starke counties to nearly 6 inches.
It appears headlines will be eventually needed from the southwest
corner of far southern Lower Michigan down to about Knox and
possibly farther east.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1155 AM EST Sat Nov 28 2020
VFR conditions to prevail for the majority of the 18z TAF
issuance. Main concern comes with the potential for a brief window
of LLWS at KSBN as a 35kt LLJ moves over NW IN. Otherwise, changes
in flight categories look to next affect the terminals after 00z
Monday.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from late Sunday night through late Monday night for
LMZ043-046.
Small Craft Advisory from 3 PM this afternoon to 4 AM EST Sunday
for LMZ043.
&&
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...CM
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 28, 5:21 AM EST, 10 hours 1 minute before
Hazardous Weather Outlook National Weather Service Northern Indiana 521 AM EST Sat Nov 28 2020 INZ003-012-013-MIZ077-291030- La Porte-Starke-Pulaski-Berrien- 521 AM EST Sat Nov 28 2020 /421 AM CST Sat Nov 28 2020/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Accumulating lake effect snow is likely Monday through Tuesday from far southwest Lower Michigan into northwest Indiana, especially from New Buffalo south to Knox. Lakeshore flooding along the southeast Lake Michigan shore is possible during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but reports of snowfall will be greatly appreciated. LMZ043-046-291030- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 521 AM EST Sat Nov 28 2020 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Gale force winds are expected to develop Sunday night and persist into Monday night. Greatly reduced visibility is likely in the vicinity of snow showers along with a chance for freezing spray. INZ004>009-014>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-291030- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall- Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash- Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- 521 AM EST Sat Nov 28 2020 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Accumulating is expected over the entire area beginning Monday morning. The highest snowfall amounts are expected east of Interstate 69 were several inches of snow are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but reports of snowfall will be greatly appreciated.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:31 AM EST | Gale Watch | IWX | 11 hr | |
| Nov 28, 11:16 AM EST | Small Craft Advisory | IWX | 18 hr | |
| Nov 28, 3:24 PM EST | Lakeshore Flood Warning | IWX | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.